# SDR CALA2010080700375

- Difficulty date: August 3, 2010
- Submitted: August 7, 2010
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 64,420 hours, 13,710 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 143N610646
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R2 DOOR LOWER GATE BOTTOM FACE FOUND CORROSION.  CABIN R2 DOOR LOWER GATE BOTTOM FACE CORROSION REMOVED OUT OF SRM 52-10-02 ALLOWABLE DAMAGE 1 FIG 101 LIMIT AND CORRODED GATE REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER AMM 52-11-38 AND FORM 44.0008.
